# SDR AALA2018081539010

- Difficulty date: August 9, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 16,732 hours, 6,487 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO PUSHBACK FLIGHT ATTENDANT ADVISES DOOR 4R PRESSURE FLASHING ON CID PANEL. SERVICED EMERGENCY DOOR DAMPER CYLINDER PER AMM 52-10-00-614-001A. OPERATIONS CHECK OK AND AIRCRAFT OK FOR SERVICE.
